# SDR ASAA2019021428177

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT R/H SEAT ROWS 3-12, RT 27-29, AND ALL EMERGENCY LIGHTS AROUND R2 DOOR. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT STATIONS 500C+7 WL 213 RBL 67 (M1676) AND STATION 952 WL 291 RBL 14 (M1672) IAW AMM 33-51-06. SYSTEM CHECKS GOOD IAW AMM 33-51-06.
